# SDR CA071118002

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C5B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) IN FLIGHT LT WINDSHIELD CRACKED, AIRCRAFT CONTINUED TO DESTINATION. NO FURTHER REPORTED DETAILS. (TC NR 20071118002)
